Skip to Accessibility Tools Skip to Content Skip to Footer

Has anyone tried the trilogy inhaler?

Have any one tried trilogy inhaler hope I spelled right not machine inhaler delivers 3med


Community Answers
  • lwaid88
    6 months ago

    I began trelegy in Jan 2018 and I noticed better breathing in the first month have used now for 10 months all was great but aug I had flare up and not much is helping now

  • Leon Lebowitz, BA, RRT moderator
    6 months ago

    Hi lwaid88 and thanks for your post. Glad to hear the medication was helping you since you started using it in January of this year. If the flare-up you mentioned (which began in August), is still affecting you, I would suggest you reach out to your physician (as Barbara said). You may want to do this sooner, rather than later. Please do check back and let us know how you’re doing. All the best, Leon (site moderator)

  • Barbara Moore moderator
    6 months ago

    Hi Iwaid88,
    I hope you don’t wait too long before seeing the doctor. These symptoms can get out of hand in no time without intervention.
    Barbara Moore (site Moderator)

  • chrisptx
    7 months ago

    I tried the Trelegy inhaler a couple weeks ago and it made me cough and caused more congestion for me. After three days I quit using it and got a new prescription for Symbicort and Spiriva and they seem to be much better. I also use ProAir a few times a day.

  • Leon Lebowitz, BA, RRT moderator
    7 months ago

    Hi again, chrisptx and thanks for chiming in with your experience when it comes to the medication Trelegy Ellipta. I’m sorry to hear it didn’t work out for you, but it’s also reassuring to hear that your new prescriptions suit you so well. We appreciate your input and willingness to share with the community. We always benefit from hearing other’s anecdotal reports, like yours! Wishing you well, Leon (site moderator)

  • Barbara Moore moderator
    7 months ago

    Hi Adnil, Thanks for your comments. Lately it seems that the market is flooded with so many new products that it is hard to keep up. Interested in how you find this drug`s effectiveness in the long run
    Barbara Moore (Site Moderator)

  • WillDoe
    7 months ago

    Hi Adnil:
    I started out using fluticasone in an inhaler and later found in the small print on the info sheet that it can cause heartburn. I can verify this.
    Simply rinsing out the mouth after each use is all it took to eliminate the problem that I was having.
    Your formula may be a different type of drug than I was using (they seem to change the formula but keep the basic name. An example of this is that I was given an Albuteral when I was in the ICU that dosen’t cause my heart to race, Levoalbuteral, but can’t get a hold of a new Rx for it as the costs are very high…)
    Anyway, I hope this helped!
    Blessings!
    Will

  • Leon Lebowitz, BA, RRT moderator
    7 months ago

    Hi WillDoe and thanks for your input in response to Adnil’s post. I wanted to let you know the medication you’re referring to (levalbuterol) is commonly known by the trade name Xopenex. If you check around at different pharmacies, you may find the pricing to be quite variable. Comparative shopping may yield a better price for the medication you’re looking for. What do you think? Leon (site moderator)

  • Leon Lebowitz, BA, RRT moderator
    8 months ago

    Hi Adnil and thanks for your post. While others in the community may respond to your inquiry with their own personal experiences, I thought you might find it helpful to look over this article on that specific medication:https://copd.net/treatment/medication-overview/medications__trashed/trelegy-ellipta/. I do hope this provides you with some additional insight for your concern. Warmly, Leon (site moderator)

  • Share Your Answer

    Poll